# SDR AALA20170509008

- Difficulty date: May 9, 2017
- Submitted: May 13, 2017
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug MD 83
- Aircraft serial: 49455
- Aircraft time: 89,310 hours, 42,539 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Regulator Valve
- Part number: 39271411
- Part serial: 3675
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 60,862 hours, 30,373 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED.  ORD-RDU FLIGHT RETURNED TO ORD ACCOUNT PRESSURIZATION ISSUES.  LANDING UNEVENTFUL.  REMOVED AND REPLACED LEFT AIR CONDITIONING PRESSURE REGULATOR VALVE IAW AMM 21-31-01 AND REPAIRED WIRE ON RIGHT AIR CONDITIONING PRESSURE REGULATOR VALVE CONNECTOR IAW AMM 21-00-00 (AALA201705109027).  OPERATIONAL AND LEAK CHECK GOOD.
